ELA Volume 23 (2012)

  1. 1. M. Catral, C. Erickson, L. Hogben, D.D. Olesky and P. van den Driessche, Sign patterns that allow strong eventual nonnegativity, pp. 1-10.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 2. Yonge Tian, On an equality and four inequalities for generalized inverses of Hermitian matrices, pp. 11-42.

    [ABSTRACT (pdf)] [ ARTICLE (pdf)]

 Correspond with author


  1. 3.Yaokun Wu and Shizhen Zhao, Incidence matrix and cover matrix of nested interval orders, pp. 43-65.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 4.Shi-Cai Gong, The characteristic set with respect to the k-maximal vectors of a tree, pp. 66-78.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 5.J. Ekstrand, C. Erickson, D. Hay, L. Hogben and J. Roat, Note on positive semidefinite maximum nullity and positive semidefinite zero forcing number of partial 2-trees, pp. 79-87.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 6.Le Cong Loi, On multipoint boundary value problems for linear singular difference equations, pp. 88-114.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 7.Ali Armandnejad and Zahra Gashool, Strong linear preserverse of G-tridiagonal majorization on R^N, pp. 115-121.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author

forward references

  1. 8.Lihua You and Shuyong Yi, The characterization of primitive symmetric loop-free signed digraphs with the maximum base, pp. 122-136.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 9.Hong-hai Li, Li Su and Hui-xian Sun, On bipartite graphs which attain minimum rank among bipartite graphs with given diameter, pp. 137-150.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 10.Luz M. DeAlba, Jason Grout, In-Jae Kim, Steve Kirkland, Judith J. McDonald and Amy Yielding, Minimum rank of powers of trees, pp. 151-163.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 11.A. Dilek Maden and A. Sinan Cevik, A generalization for the clique and independence numbers, pp. 164-170.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 12.Guanglong Yu, Jinlong Shu and Yuan Hong, Bounds of spectral radii of K_{2,3}-minor free graphs, pp. 171-179.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 13.Yu Pan, Qing Liu, Chengming Bai and Li Guo, PostLie algebra structures on the Lie Algebra SL(2,Ca), pp. 180-197.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 14.M. Seetharama Gowda, Positive and completely positive cones and Z-transformations, pp. 198-211.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 15.J. Burk and Michael Tsatsomeros, On the Brualdi-Li matrix and its Perron Eigenspace, pp. 212-230.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 16.Dragana S. Cvetkovic-Ilic, New conditions for the reverse order laws for {1,3} and {1,4}-generalized inverses, pp. 231-242.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 17.Gregor Dolinar, Bojan Kuzma, and Polona Oblak, On maximal distances in a commuting graph, pp. 243-256.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 18.Shi-fang Yuan and Qing-wen Wang, Two special kinds of least squares solutions for the quaternion matrix equation AXB+CXD=E, pp. 257-274.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author

  1. 19.R.B. Bapat and S. Sivasubramanian, The product distance matrix of a trea and a bivariate zeta function of a graphs, pp. 275-286.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 20.Fubin Chen, Yaotang Li and Defeng Wang, A new eigenvalue bound for the Hadamard product of an M-matrix and an inverse M-matrix, pp. 287-294.

  2. [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


    1. 21.Shuchao Li and Qin Zhao, Ordering trees by the minimal entries of doubly stochastic graph matrices, pp. 295-305.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


    1. 22.Sanja Singer, Orthosymmetric block rotations, pp. 306-326.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


    1. 23.Muhuo Liu and Bolian Liu, Some results on the spectral radii of trees, unicyclic and bicyclic graphs, pp. 327-339.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


    1. 24.Xiaoling Shen, Yoaping Hou and Chongyan Zhang, Bicyclic digraphs with extremal skew energy, pp. 340-355.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


    1. 25.Ming-Huat Lim, Additive preservers of tensor product of rank one hermitian matrices, pp. 356-374.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


    1. 26.Xiaoling Shen and Yaoping Hou, A class of unicyclic graphs determined by their Laplacian spectrum, pp. 375-386.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


    1. 27.Jianfeng Wang, Yufa Shen and Qiongxiang Huang, Notes on graphs with least eigenvalue at least -2, pp. 387-396.

    [ABSTRACT (pdf)] [ARTICLE (pdf) ]

    Correspond with author


    1. 28.Debajit Kalita, On colored digraphs with exactly one nonsingular cycle, pp. 397-421.

    [ABSTRACT (pdf)] [ARTICLE (pdf)]

    Correspond with author


  1. 29.Cheng-Yi Zhang, Shuanghua Luo, Jicheng Li and Fengmin Xu, An extension of the class of matrices arising in the numerical solutions of PDEs, pp. 422-444.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 30.M. Catral and P. van den Driessche, Representations for the Drazin inverse of block cyclic matrices, pp. 445-456.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 31.Yanling Shao, Yubin Gao and Zhongshan Li, The m-competition indices of symmetric primitive digraphs without loops, pp. 457-472.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 32.Chang-Xiang He and Hao Pan, The smallest signless Laplacian eigenvalue of graphs under perturbation, pp. 472-482.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 33.J. Munoz Masque and M. Eugenia Rosado Maria, Rational invariants on the space of all stuctures of algebras on a two-dimensional vector space, pp. 483-507.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 34.Adam Chapman, General polynomials over division algebras and left eigenvalues, pp. 508-513.

[ABSTRACT (pdf)][ARTICLE (pdf)]

Correspond with author


  1. 35.Bao-Xuan Zhu, A note on the least eigenvalue of a graph with given maximum degree, pp. 514-522.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 36.Salah Mecheri, Bishop's property, SVEP and Dunford Property, pp. 523-529.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 37.Zhiping Lin, Yongzhi Liu, Giuseppe Molteni and Dongye Zhang, Spectral properties for a new composiiton of a matrix and a complex representation, pp. 530-539.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 38.Jin Zhong, Binary ranks and binary factorizations of nonnegative integer matrices, pp. 540-552.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 39.Weixing Chen, On EP elements, normal elements and partial isometries in rings with involution, pp. 553-561.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 40.M.I. Bueno and S. Furtado , Palindromic linearizations of a matrix polynomial of odd degreee obtained from Fiedler pencils with repetition pp. 562-577.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 41.Adiyasuren Vandanjav and Batzorig Undrakh, On the numerical range of the weighted shift operators with geometric and harmonic weights, pp. 578-585.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author

  1. 42.Fapeng Du and Yifeng Xue, Perturbation analysis of A_{T,S}^(2) on Banach Spaces, pp. 586-598.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 43.Wanlian Yuan, Bing Wang and Mingqing Zhai, On the spectral radii of graphs without given cycles pp. 599-606.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 44.Vanni Noferini, The behavior of the complete eigenstructure of a polynomial matrix under a generic rational transformation pp. 607-624.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 45.R.E. Hartwig and P. Patricio, A note on power bounded matrices, pp. 625-645.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 46.Ali Armandnejad and Asma Ilkhanizadeh Manesh, GUT-majorization and its linear preservers, pp. 646-654.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 47.F. Bahrami and A. Bayati Eshkaftaki, Topological properties of the set of preservers of majorization, pp. 655-663.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author

  1. 48.Yilun Shang, Lower bounds for the Estrada index, pp. 664-668.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 49.Hans de Sterck and Minghua Lin, Some majorization inequalities for coneigenvalues, pp. 669-677.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 50.Gil Shabat and Amir Averbuch, Interest zone matrix approximation, pp. 678-702.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 51.Phi Ha and Volker Mehrmann, Analysis and reformulation of linear delay differential-algebraic equations, pp. 703-730.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 52.Michael S. Cavers and Shaun M. Fallat, Allow problems concerning spectral properties of patterns, pp. 731-754.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author

forward references


  1. 53.Mao-ting Chien and Hiroshi Nakazato, Singular points of the ternary polynomials associated with 4-by-4 matrices, pp. 755-769.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author

forward references


  1. 54.Aristides I. Kechriniotis, Konstantinos K. Delibasis, Christos Tsonos and Nicholas Petropoulos, A new parallel polynomial division by a separable polynomial via hermite interpolation with applications, pp. 770-781.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 55.Nair M.M. de Abreu and Vladimir Nikiforov, Maxima of the Q-index: abstract graph properties, pp. 782-789.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 56.Yaokun Wu and Jian Shen, Opinion dynamics with stubborn vertices, pp. 790-800.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 57.Cheng-Yi Zhang, Yan Zhu, Shuanghua Luo, and Jicheng Li, On generalized Schur complement of nonstrictly diagonally dominant matrices and general H-matrices, pp. 801-814.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 58.Travis Peters, Positive semidefinite maximum nullity and zero forcing number, pp. 815-830.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 59.Yuri M. Nechepurenko and Miloud Sadkane, A generalization of matrix inversion with application to linear differential-algebraic systems, pp. 831-844.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 60.Zhongyun Liu, Yulin Zhang, Carla Ferreira and Rui Ralha, Structure-preserving Schur methods for computing square roots of real skew-Hamiltonian matrices, pp. 845-865.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 61.Changjiang Bu, Lizhu Sun, Jiang Zhou and Yimin Wei, A note on block representations of the group inverse of Laplacian matrices, pp. 866-876.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 62.Chris Godsil, When can perfect state transfer occur?, pp. 877-890.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 63.Qianglian Huang and Mohammad Sal Moslehian, Relationship between the Hyers-Ulam Stability and the Moore-Penrose inverse, pp. 891-905.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 64.Minerva Catral, Anna Cepek, Leslie Hogben, My Huynh, Kirill Lazebnik, Travis Peters and Michael Young, Zero forcing number, maximum nullity, and path cover number of subdivided graphs, pp. 906-922.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 65.Aleksandar Vlasev and Karen Yeats, A four-vertex, quadratic, spanning forest polynomial identity, pp. 923-941.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 66.Muhuo Liu, The (signless) Laplacian spectral radii of c-cyclic graphs with n vertices and k pendant vertices, pp. 942-952.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 67.Leslie Hogben and Ulrica Wilson, Eventual properties of matrices, pp. 953-965.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 68.Roderick Edwards, Eric Foxall, and Theodore J. Perkins, Scaling properties of paths on graphs, pp. 966-988.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 69.Bernd Schomburg, On the approximation of ergodic projections an d stationary distributions of stochastic matrices, pp. 989-1000.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 70.Huawei Pan and Yuan Lei, Iterative method for the least squares problem of a matrix equation with tridiagonal matrix constraint, pp. 1001-1022.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 71.Ivana M. Radojevic and Dragan S. Djordjevic, Quasihyponormal and strongly hyponormal matrices in inner product spaces, pp. 1023-1039.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author


  1. 72.Dragan S. Rakic, Decomposition of a ring induced by minus partial order, pp. 1040-1059.

[ABSTRACT (pdf)] [ARTICLE (pdf)]

Correspond with author

Previous volume

Next volume